# SDR SWAA2020010940323

- Difficulty date: December 17, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SHIELD AFT THE DOOR HAD AREAS CORRODED BETWEEN BS. 492 TO BS. 500A,  RBL 23.       / R&R SHIELD IAW SRM AND DWG.
